Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

opioid side effects, esp. constipation okydoky

Posted by Crotale on July 27, 2008, at 14:53:50

In reply to Re: The main drawback is the constipation Sigismund, posted by okydoky on July 27, 2008, at 12:54:22

That's my experience with opioids also. The constipation and the itching. The latter can be dealt with using nondrowsy antihistamines like loratadine. (Benadryl has the potential to cause constipation, which is not what you want more of!)

Some high-fiber foods...well, there are some really tasty cereal bars out there. Also, stick to bread and pasta with whole-grain. Umm...there are really quite a few things you can eat, if you have the fortune to have an appetite :-}, that will help keep the constipation under control. Unfortunately, at least in my experience (been on buprenorphine for nearly 10 years), this side effect does *not* go away with time.

What dose Oxycontin are you on? What about the morphine? and why are you on both of those (if I may ask???)

-Crotale


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Crotale thread:835899
URL: http://www.dr-bob.org/babble/20080727/msgs/842381.html